MAUDE Adverse Event Report: STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X28MM TL9.5MM; SCREW, FIXATION, BONE

STRYKER GMBH CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X28MM TL9.5MM; SCREW, FIXATION, BONE
Model Number 325028S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.Device discarded.
 
Event or Problem Description
It is reported that the product "snapped in half whilst it was being inserted with the screwdriver." update: "the surgery was completed successfully as we used more than one kit and a selection of plates and screws not just the cannulated ones.There was a minimal delay." additionally, it was reported; the procedure was extended however the length of the extension is unknown.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the damaged screw is visible on the received picture.The picture was reviewed, the broken cannulated screw is visible on the picture, the complete threaded part at the forefront is not present anymore, the fragment is not visible on the picture.No further evaluation is possible due to the low quality of the picture and as the affected device was not returned for inspection.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It is reported that the product "snapped in half whilst it was being inserted with the screwdriver" update - "the surgery was completed successfully as we used more than one kit and a selection of plates and screws not just the cannulated ones.There was a minimal delay." additionally, it was reported; the procedure was extended however the length of the extension is unknown.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED ASNIS III Ø4.0X28MM TL9.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15144749
Report Number0008031020-2022-00370
Device Sequence Number5226252
Product Code HWC
UDI-Device Identifier07613327075991
UDI-Public07613327075991
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model Number325028S
Device Catalogue Number325028S
Device Lot NumberB91275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer09/19/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown